# SDR USAA20100301EM005

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - LEFT AFT SERVICE DOOR PNEUMATIC ASSIST CHARGE IS LOW.  MAINTENANCE SERVICED THE LEFT AFT SERVICE DOOR PNEUMATIC ASSIST ASSEMBLY PER AMM 52-12-51-614-801A.
